# SDR DALA2021040602025

- Difficulty date: April 2, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 62,752 hours, 20,213 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1180 S2-3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 CRACK WAS FOUND ON HOLE ON STA 1180+80 APROX BTW S-2L AND S-3L. CORRECTIVE ACTION: SUMMARY OF NRC 00795:HOLE ON STA 1180+80 APROX BTW S-2L AND S-3L WAS REPAIRED PER ERA 590742-14 REV.ORIGINAL. (1771513)
